Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018 (2018), Article ID 1085201, 11 pages
Research Article

Generalized Rough Fuzzy Ideals in Quantales

1Department of Mathematics, Government College University, Faisalabad, Pakistan
2Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Correspondence should be addressed to Saqib Mazher Qurashi

Received 7 September 2017; Revised 19 November 2017; Accepted 10 December 2017; Published 16 January 2018

Academic Editor: Rigoberto Medina

Copyright © 2018 Saqib Mazher Qurashi and Muhammad Shabir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saqib Mazher Qurashi and Muhammad Shabir, “Generalized Rough Fuzzy Ideals in Quantales,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 1085201, 11 pages, 2018. doi:10.1155/2018/1085201